Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2016, Volume 20, Number 4, Pages 636–643 (Mi vsgtu1516)  

This article is cited in 1 scientific paper (total in 1 paper)

Differential Equations and Mathematical Physics

On a problem for mixed type equation with partial Riemann–Liouville fractional derivative

O. A. Repinab, A. V. Tarasenkob

a Samara State Economic University, Samara, 443090, Russian Federation
b Samara State Technical University, Samara, 443100, Russian Federation

Abstract: The uniqueness and existence of solutions of a nonlocal problem proved for an equation of mixed type. This equation contains diffusion equation of fractional order. The boundary condition contains a linear combination of generalized operators of fractional order with the Gauss hypergeometric function. The solution of the problem is given explicitly.

Keywords: boundary value problem, generalized fractional integro-differentiation operator, differential equation of fractional order, Gauss hypergeometric function.

DOI: https://doi.org/10.14498/vsgtu1516

Full text: PDF file (788 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.956.6
MSC: 35M12
Original article submitted 25/X/2016
revision submitted – 14/XI/2016

Citation: O. A. Repin, A. V. Tarasenko, “On a problem for mixed type equation with partial Riemann–Liouville fractional derivative”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 20:4 (2016), 636–643

Citation in format AMSBIB
\Bibitem{RepTar16}
\by O.~A.~Repin, A.~V.~Tarasenko
\paper On a problem for mixed type equation with partial Riemann--Liouville fractional derivative
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2016
\vol 20
\issue 4
\pages 636--643
\mathnet{http://mi.mathnet.ru/vsgtu1516}
\crossref{https://doi.org/10.14498/vsgtu1516}
\zmath{https://zbmath.org/?q=an:06964660}
\elib{https://elibrary.ru/item.asp?id=28862959}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1516
  • http://mi.mathnet.ru/eng/vsgtu/v220/i4/p636

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Repin, “On a problem for mixed-type equation with fractional derivative”, Russian Math. (Iz. VUZ), 62:8 (2018), 38–42  mathnet  crossref  isi
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:359
    Full text:138
    References:40

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021